Biblio Index

Export 4 results:
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is K  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Kroó, A.. (2017). Schur type inequalities for multivariate polynomials on convex bodies. Dolomites Research Notes on Approximation, 10(1), 15-22. presented at the 06/2017. doi:10.14658/pupj-drna-2017-1-3
PDF icon Kroo_2017_STI.pdf (230.49 KB)
Klimek, M., & Kosek, M.. (2018). On the metric space of pluriregular sets. Dolomites Research Notes on Approximation, 11(4), 51-61. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-5
PDF icon Klimek_Kosek_DRNA2018.pdf (271.01 KB)
Kherchouche, K., Bellour, A., & Lima, P.. (2021). Iterative Collocation Method for Solving a class of Nonlinear Weakly Singular Volterra Integral Equations. Dolomites Research Notes on Approximation, 14(1), 33-41. presented at the 04/2021. doi:10.14658/pupj-drna-2021-1-4
PDF icon KherchoucheBellourLima_2021_WSV.pdf (152.8 KB)
Karsli, H. (2021). On Urysohn type Generalized Sampling Operators. Dolomites Research Notes on Approximation, 14(2), 58-67. presented at the 04/2021. doi:10.14658/pupj-drna-2021-2-8
PDF icon KarsliMATA2020.pdf (287.67 KB)